The recent definition of slice regular function of several quaternionic variables suggests a new notion of quater- nionic manifold. We give the definition of quaternionic regular manifold, as a space locally modeled on H^n, in a slice regular sense. We exhibit some significant classes of examples, including manifolds which carry a quaternionic affine structure.

A direct approach to quaternionic manifolds / Gentili, Graziano; Gori, Anna; Sarfatti, Giulia. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - ELETTRONICO. - 290:(2017), pp. 321-331. [10.1002/mana.201500489]

A direct approach to quaternionic manifolds

SARFATTI, GIULIA
2017-01-01

Abstract

The recent definition of slice regular function of several quaternionic variables suggests a new notion of quater- nionic manifold. We give the definition of quaternionic regular manifold, as a space locally modeled on H^n, in a slice regular sense. We exhibit some significant classes of examples, including manifolds which carry a quaternionic affine structure.
2017
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11566/272339
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 6
social impact